# SDR SIMA200326803

- Difficulty date: September 20, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N921AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 921
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUTOUT DAMAGE SECTION OF LEFT BEAM, CLEANED AND TREATED THE REPAIR AREA.  FABRICATED A EXTERNAL ANGLE, FILLER AND TWO SHIMS.  PERFORMED REPAIR IAW EMB SRM, SRM EMB 145/1142 REV 22, CHAPTER 53-21-10 FIG 201 AND CPM 51-61-00.  (M)
